A new complex generalized Bernstein-Schurer operator

Çetin N.

Carpathian Journal of Mathematics, vol.37, no.1, pp.81-89, 2021 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 1
  • Publication Date: 2021
  • Journal Name: Carpathian Journal of Mathematics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, zbMATH
  • Page Numbers: pp.81-89
  • Keywords: Complex Stancu operator, complex Bernstein-Schurer operator, quantitative estimate, simultaneous approximation, univalence, starlikeness, convexity, spirallikeness, APPROXIMATION, POLYNOMIALS
  • Ankara Haci Bayram Veli University Affiliated: No


© 2021, SINUS Association. All rights reserved.In this paper, we consider the complex form of a new generalization of Bernstein-Schurer operators. We obtain some quantitative upper estimates for the approximation of these operators attached to analytic functions. Moreover, we prove that these operators preserve some properties of the original function such as univalence, starlikeness, convexity and spirallikeness.